# SDR SWAA2013011611478

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 20,295 hours, 11,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BRACKET ON FWD STORAGE DOOR IS LOOSE.  ADJUST SLIDE RELEASE (BAR) PRESSURE PER M/M.
